Lancaster EPrints

Cartan nest algebras of hyperfinite factors.

Mercer, R. E. and Power, S. C. (1992) Cartan nest algebras of hyperfinite factors. Journal of Operator Theory, 27 (1). pp. 121-134.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Operator Theory
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19618
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 14:16
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19618

Actions (login required)

View Item